| Model Number |
ZLU225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
10/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's left eye due to dysphotopsias.There was no incision enlargement, no vitrectomy, no sutures, no prescribed medications to prevent permanent impairment.Explanted iol was replaced with a non johnson and johnson lens.The patient was doing well post-op.No other information was provided.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: dec 18, 2024.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection reveal the returned lens was received coated in viscoelastic.The lens was cleaned and presented with damage to the edge of the lens and scratches on the optic body.The complaint issues were not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: based on the investigation, no malfunction or product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.